Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Burning sensation in the penis after unprotected sex. No UTI. What else?

I had unprotected sex when I was drunk for about 1 minute. As soon as i was done the tip of my penis felt very warm and kind of a burning sensation. it has felt like this on and off for 4 days. it doesnt hurt when i urinate. im just curious if it could be because it was rubbing up against her underwear. i did a quick test for a uti but it was negative
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Hello
Thanks for your query.Based on the facts that you have posted it appears that you have unprotected sex which is followed by burning sensation in your penis,
Burning sensation is most likely to be due to Urethritis acuired due to unprotected sex /.
Please take some antibiotics like Ciprofloxacin for a week.
Ensure yourself to drink more water .
It should get cured in a week.
.Dr.Patil.
Answered: Tue, 2 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor